Papers

Peer-reviewed
Jun, 2015

Toric Degenerations, Tropical Curve, and Gromov-Witten Invariants of Fano Manifolds

CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES
  • Takeo Nishinou

Volume
67
Number
3
First page
667
Last page
695
Language
English
Publishing type
Research paper (scientific journal)
DOI
10.4153/CJM-2014-006-3
Publisher
CANADIAN MATHEMATICAL SOC

In this paper, we give a tropical method for computing Gromov-Witten type invariants of Fano manifolds of special type. This method applies to those Fano manifolds that admit toric degenerations to toric Fano varieties with singularities allowing small resolutions. Examples include (generalized) flag manifolds of type A and some moduli space of rank two bundles on a genus two curve.

Link information
DOI
https://doi.org/10.4153/CJM-2014-006-3
Web of Science
https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=JSTA_CEL&SrcApp=J_Gate_JST&DestLinkType=FullRecord&KeyUT=WOS:000354907800008&DestApp=WOS_CPL
ID information
  • DOI : 10.4153/CJM-2014-006-3
  • ISSN : 0008-414X
  • eISSN : 1496-4279
  • Web of Science ID : WOS:000354907800008

Export
BibTeX RIS